# SDR VNAA2012030900007

- Difficulty date: March 8, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 18,849 hours, 18,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A DENT WAS FOUND ON FUSELAGE SKIN AT FS 310.0 DOOR CUT OUT.  THE FUSELAGE SKIN AT FS 310.0 DOOR CUT OUT WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
